Alert archive / Indiana / Flash Flood Warnings in 2019
Flash Flood Warning 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Feb 7, 2019, 3:27 PM EST for 9 counties in Indiana. It was in force for 2 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 7, 2019, 3:27 PM EST (20:27 UTC)
- Expired
- Feb 7, 2019, 5:30 PM EST
- In force
- 2 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, IN, Daviess County, IN, Greene County, IN, Jackson County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 52 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 3:45 PM EST | FLASH FLOOD | 2 E Bloomfield, IN | DNR SENT TO RESCUE PERSON TRAPPED IN CAR NEAR STATE ROAD 54. |
| Feb 7, 5:02 PM EST | HEAVY RAIN 4.54 | 3 Nnw Smithville, IN | MESONET STATION F3916, 3 NW SMITHVILLE. |
| Feb 7, 5:02 PM EST | HEAVY RAIN 4.54 | 3 Nnw Smithville, IN | MESONET STATION F3916, 3 NW SMITHVILLE. STORM TOTAL |
| Feb 7, 5:09 PM EST | HEAVY RAIN 4.14 | 3 N Bartlettsville, IN | MESONET STATION HDRI3, 9 NE OOLITIC. |
| Feb 7, 5:09 PM EST | HEAVY RAIN 4.14 | 3 N Bartlettsville, IN | MESONET STATION HDRI3, 9 NE OOLITIC. STORM TOTAL |
| Feb 7, 5:14 PM EST | HEAVY RAIN 4.39 | 6 Nw Harrodsburg, IN | MESONET STATION AP832, 8 SW BLOOMINGTON. |
| Feb 7, 5:14 PM EST | HEAVY RAIN 4.39 | 6 Nw Harrodsburg, IN | MESONET STATION AP832, 8 SW BLOOMINGTON. STORM TOTAL |
| Feb 7, 5:15 PM EST | HEAVY RAIN 5.49 | 3 Se Bloomington, IN | MESONET STATION D4914, 2 SE BLOOMINGTON. |
| Feb 7, 5:15 PM EST | HEAVY RAIN 5.49 | 3 Se Bloomington, IN | MESONET STATION D4914, 2 SE BLOOMINGTON. STORM TOTAL |
| Feb 7, 5:17 PM EST | HEAVY RAIN 4.07 | 1 Ene Bloomington, IN | MESONET STATION AU627, 1 ENE BLOOMINGTON. |
| Feb 7, 5:17 PM EST | HEAVY RAIN 4.07 | 1 Ene Bloomington, IN | MESONET STATION AU627, 1 ENE BLOOMINGTON. STORM TOTAL |
| Feb 7, 5:24 PM EST | HEAVY RAIN 5.7 | 5 Sw Bloomington, IN | STORM TOTAL RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
879
WGUS53 KIND 072027
FFWIND
INC013-027-055-071-083-093-101-105-153-072230-
/O.NEW.KIND.FF.W.0005.190207T2027Z-190207T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
327 PM EST THU FEB 7 2019
The National Weather Service in Indianapolis has issued a
* Flash Flood Warning for...
Monroe County in south central Indiana...
Southern Sullivan County in southwestern Indiana...
Brown County in south central Indiana...
Knox County in southwestern Indiana...
Northern Martin County in southwestern Indiana...
Greene County in southwestern Indiana...
Northern Lawrence County in south central Indiana...
Northwestern Jackson County in south central Indiana...
Daviess County in southwestern Indiana...
* Until 530 PM EST.
* At 327 PM EST, emergency management reported heavy rain across the
warned area. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Bloomington, Vincennes, Bedford, Washington, Linton, Bloomfield,
Nashville, Bicknell, Loogootee, Worthington, Odon, Oolitic, Dugger,
Lyons, Carlisle, Elnora, Oaktown, Monroe City, Wheatland and
Bruceville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3847 8775 3851 8765 3855 8767 3859 8761
3864 8762 3869 8753 3874 8750 3886 8755
3896 8751 3900 8758 3930 8609 3907 8608
3853 8715 3855 8721 3851 8730 3854 8743
3850 8758 3845 8760 3846 8766 3842 8774
$$
PUMAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Feb 7, 3:20 PM EST, 7 minutes earlier.
Area forecast discussion, Feb 7, 3:20 PM EST, 7 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 320 PM EST Thu Feb 7 2019 .UPDATE... The LONG TERM and Aviation Sections have been updated below. && .SYNOPSIS... Issued at 205 PM EST Thu Feb 7 2019 Strong low pressure over Illinois is expected push to the Great lakes this afternoon and drag a cold front across central Indiana by early evening. Rain showers along with a few thunderstorms are expected to continue this afternoon along and ahead of the front. Cold Canadian high pressure is expected to build across Indiana tonight and Friday in the wake of the front. This will bring dry weather along with much colder temperatures for the first part of the weekend. A warm front will return to Central Indiana late on Sunday...bringing precipitation chances back to the state on Sunday afternoon. Precipitation chances are expected to linger across the state through at least Tuesday as the frontal boundary lingers near the area and another low pressure system is expected to arrive from the southwest. && .NEAR TERM /Tonight/... Issued at 205 PM EST Thu Feb 7 2019 Surface analysis early this afternoon shows low pressure in place across northern Illinois...along with a cold front stretching southward to southern Illinois and eastern Arkansas. Radar shows abundant rain showers across southern Central Indiana with a line of embedded thunderstorms pushing across the southern forecast area. GOES16 shows a stream of tropical moisture pushing northeast across Arkansas to Indiana and Ohio. Heavy rains were resulting in flooding across Central Indiana. Will continue high pops and the flood watch through the afternoon hours as rain and flooding is expected to be ongoing for several more hours. The GFS and NAM suggest the surface front will be east of Central Indiana by 00Z. This should bring a quick end to all of the ongoing precipitation. Forecast soundings and time heights show plentiful dry air arriving this evening and overnight with subsidence within the column. Thus will trend toward a dry forecast overnight...along with decreasing clouds by morning. Strong cold air advection is expected within the wake of the front as the models suggest 850mb temps falling toward -13C by 12Z. Furthermore a strong lower level pressure gradient is expected overnight and this along with the cold front will result in sub zero wind chills on Friday morning. However at this time values do not appear high enough to suggest an advisory will be needed. Given the cold air advection will trend lows at or below the forecast builder blends. && .SHORT TERM /Friday through Sunday/... Issued at 205 PM EST Thu Feb 7 2019 Dry and cold weather is expected on Friday. this will persist through at least Sunday morning when a warm front arrives from southern Central Indiana. Forecast soundings and Time heights show a very dry column across Central Indiana on Friday through Saturday Night along with good subsidence. This will be due to a few features...namely the weak upper ridging that will be established over the weekend over the plains states...resulting in strong lee side subsidence and a strong associated surface High pressure system. With unreachable convective temperatures along with anti-cyclonic lower level flow in place...only partly cloudy skies will be expected from some passing high cirrus. Thus will use a partly cloud sky and dry weather through Saturday night. Given the cold air mass will trend temperatures at or below the forecast builder blends. By Sunday the strong high pressure system will have drifted east of Indiana and a more zonal flow will be in place aloft. This will result in the beginning of a more southerly surface flow...allowing moisture o return . The GFS shows a short wave passing through the Ohio valley on Sunday as a surface warm frontal boundary sets up amid the return flow from the departing high. These features should be enough to allow a return of pops to the forecast. Forecast soundings suggest precipitation should begin as snow on Sunday as the forecast soundings appear saturated and below freezing during the afternoon and evening. At the moment...some light accumulations appear possible given the expected cold ground. Will trend pops higher and high temps on Sunday cooler than the blends. && .LONG TERM /Sunday night through Thursday/... Issued at 316 PM EST Thu Feb 7 2019 More seasonable conditions will be in place for the long term. Brief upper ridging will move through, but at the same time a front will approach from the south. Best chances for precipitation will move in from the south. Better upper forcing will move in by Monday night. Temperatures will be running near to below normal (with the exception of Tuesday highs which will be a bit warmer) and so these precip chances will be in the form of snow at night, with a rain/snow mix possible at times during the day, changing over to rain on Tuesday. By Tuesday afternoon dry weather could move in, but the pattern is looking fairly progressive so other small upper waves could bring more chances in as we get closer. && .AVIATION /Discussion for 072100z TAF issuance/... Issued at 316 PM EST Thu Feb 7 2019 Updating current conditions. Thunder has moved out of the sites, but low ceilings remain and will build back in judging by upstream satellite and observations. May push back timing of potential rise to VFR. Previous discussion follows... Ceilings will continue to be low and then do some bouncing before dropping again. Cold front (currently across central Illinois at 17z) will pass through from northwest to southeast this evening. Winds behind the front will pick up out of the northwest and could see gusts of 30 to 35 kts with that. Could see VFR late during the overnight hours, but not high confidence. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 AM EST Friday for INZ039>042-045>049-051>057- 060>065-067>072. Wind Advisory until 7 AM EST Friday for INZ021-028>031-035>049- 051>057-062>065-070>072. && SYNOPSIS...Puma NEAR TERM...Puma SHORT TERM...Puma LONG TERM....CP AVIATION...CP
Hazardous weather outlook, Feb 7, 8:24 AM EST, 7 hours 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 824 AM EST Thu Feb 7 2019 INZ021-028>031-035>038-043-044-081330- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Vermillion-Parke- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Clinton, Newport, and Rockville 824 AM EST Thu Feb 7 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Heavy rain causing flooding today. Scattered thunderstorms with a threat for isolated severe storms today. Fog this morning. Strong wind gusts this evening into the overnight. Hazards: Thunderstorms could produce damaging winds...lightning and a smaller threat for hail and possibly a tornado. Visibilities at or below a mile at times. Heavy rainfall producing localized flooding. Wind gusts to 40 mph tonight. Subzero wind chills developing late tonight. Timing: Heavy rain and thunderstorms are possible through late afternoon and early evening. The best threat for severe storms will exist from mid morning through mid afternoon. Fog possible through the day. Strong wind gusts after the cold front passes this evening into the overnight. Discussion: The combination of a warm front lifting through the region through midday followed by a strong cold front passing through early this evening will bring the threat for widespread heavy rainfall and storms today. Once the cold front passes this evening...rapidly falling temperatures and strong wind gusts will develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: A series of storm systems will bring the threat for unsettled weather Sunday through the middle of next week. There is potential for light snowfall accumulations...especially Sunday and Monday. Subzero wind chills are possible Friday and Friday night. River and lowland flooding will linger into next week. Discussion: Dry and much colder weather will return for Friday and Saturday before the pattern becomes more active again. A series of storm systems will impact central indiana and the Ohio Valley Sunday through the middle of next week. Light snow accumulations are possible Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to provide rainfall and flooding reports through this evening in addition to any severe reports. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ039>042-045>049-051>057-060>065-067>072-081330- Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-Hancock- Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene- Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence- Jackson-Jennings- Including the cities of Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 824 AM EST Thu Feb 7 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: FLOOD WATCH through tonight. Heavy rain causing flooding today. Scattered thunderstorms with a threat for isolated severe storms today. Fog this morning. Strong wind gusts this evening into the overnight. Hazards: Thunderstorms could produce damaging winds...lightning and a smaller threat for hail and possibly a tornado. Visibilities at or below a mile at times. Heavy rainfall causing additional flooding or worsening ongoing flooding. Wind gusts to 40 mph tonight. Subzero wind chills developing late tonight. Timing: Heavy rain and thunderstorms are possible through late afternoon and early evening. The best threat for severe storms will exist from mid morning through mid afternoon. Fog possible through the day. Strong wind gusts after the cold front passes this evening into the overnight. Discussion: The combination of a warm front lifting through the region through midday followed by a strong cold front passing through early this evening will bring the threat for widespread heavy rainfall and storms today. Once the cold front passes this evening...rapidly falling temperatures and strong wind gusts will develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: A series of storm systems will bring the threat for unsettled weather Sunday through the middle of next week. There is potential for light snowfall accumulations...especially Sunday and Monday. Subzero wind chills are possible Friday and Friday night. River and lowland flooding will linger into next week. Discussion: Dry and much colder weather will return for Friday and Saturday before the pattern becomes more active again. A series of storm systems will impact central indiana and the Ohio Valley Sunday through the middle of next week. Light snow accumulations are possible Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to provide rainfall and flooding reports through this evening in addition to any severe reports. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Feb 7, 2:13 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
213 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 3 SSW FREELANDVILLE 38.82N 87.32W
02/07/2019 KNOX IN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ALL ACROSS THE
COUNTY.
&&
CPLocal storm report, Feb 7, 2:25 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
225 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HEAVY RAIN 1 W MCCORDSVILLE 39.90N 85.96W
02/07/2019 E3.50 INCH MARION IN PUBLIC
&&
CPLocal storm report, Feb 7, 2:32 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
232 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM FLASH FLOOD 2 SE WHITELAND 39.54N 86.07W
02/07/2019 JOHNSON IN BROADCAST MEDIA
SEVERAL ROADS CLOSED ALL ACROSS THE COUNTY
DUE TO FLASH FLOODING.
&&
CPLocal storm report, Feb 7, 3:16 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
316 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 6 NW LAPEL 40.13N 85.91W
02/07/2019 HAMILTON IN PUBLIC
12 PLACES ALONG 234TH STREET BETWEEN CICERO
AND ANDERSON WITH STANDING WATER COVERING
THE ROAD.
&&
AWLocal storm report, Feb 7, 3:18 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD 2 NE SPRING LAKE 39.80N 85.84W
02/07/2019 HANCOCK IN PUBLIC
WATERS REPORTED OVER THE ROAD ON COUNTY ROAD
100N.
&&
AWLocal storm report, Feb 7, 3:20 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD COLUMBUS 39.21N 85.91W
02/07/2019 BARTHOLOMEW IN PUBLIC
WATER RUNNING ACROSS ROCKY FORD ROAD BETWEEN
TALLEY ROAD AND BONNELL ROAD.
&&
AWThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 2:10 AM EST | Dense Fog Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 6 hr |
| Feb 7, 9:11 AM EST | River Flood Warning | IND | Owen | 52 hr |
| Feb 7, 9:11 AM EST | River Flood Warning | IND | Johnson | 68 hr |
| Feb 7, 9:34 AM EST | Special Weather Statement | IND | Jackson | 41 min |
| Feb 7, 9:50 AM EST | Special Weather Statement | IND | Greene | 40 min |
| Feb 7, 10:27 AM EST | Areal Flood Warning | IND | Clay, Hancock, Hendricks, Johnson, Marion, Morgan and 6 more | 6 hr |
| Feb 7, 10:34 AM EST | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Decatur, Greene, Jackson and 6 more | 9 hr |
| Feb 7, 11:27 AM EST | Special Weather Statement | IND | Bartholomew, Brown | 33 min |
| Feb 7, 11:36 AM EST | Flash Flood Warning | IND | Brown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more | 4 hr |
| Feb 7, 11:48 AM EST | Severe Thunderstorm Warning | IND | Daviess, Knox | 27 min |
| Feb 7, 11:53 AM EST | Tornado Warning | IND | Knox | 22 min |
| Feb 7, 12:17 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 28 min |
| Feb 7, 12:32 PM EST | Flash Flood Warning | IND | Brown, Clay, Greene, Johnson, Monroe, Morgan and 3 more | 3 hr |
| Feb 7, 12:37 PM EST | Tornado Warning | IND | Greene, Lawrence, Monroe | 23 min |
| Feb 7, 12:41 PM EST | Flash Flood Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 5 hr |
| Feb 7, 12:45 PM EST | Severe Thunderstorm Warning | IND | Lawrence, Martin | 30 min |
| Feb 7, 12:52 PM EST | River Flood Warning | IND | Putnam | 24 hr |
| Feb 7, 12:52 PM EST | River Flood Warning | IND | Decatur | 36 hr |
| Feb 7, 12:52 PM EST | River Flood Warning | IND | Hancock | 30 hr |
| Feb 7, 12:56 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Monroe | 34 min |
| Feb 7, 1:20 PM EST | Flash Flood Warning | IND | Delaware, Henry, Randolph | 4 hr |
| Feb 7, 1:34 PM EST | Areal Flood Warning | IND | Boone, Delaware, Hamilton, Hancock, Henry, Madison | 3 hr |
| Feb 7, 2:51 PM EST | River Flood Warning | IND | Bartholomew | 21 hr |
| Feb 7, 2:51 PM EST | River Flood Warning | IND | Bartholomew | 21 hr |
| Feb 7, 2:53 PM EST | Wind Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 28 more | 13 hr |
| Feb 7, 3:30 PM EST | Flash Flood Warning | IND | Brown, Clay, Greene, Johnson, Monroe, Morgan and 3 more | 2 hr |
| Feb 7, 4:55 PM EST | Areal Flood Warning | IND | Boone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more | 36 hr |
| Feb 7, 4:59 PM EST | Areal Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Randolph | 36 hr |
| Feb 7, 5:02 PM EST | Areal Flood Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 36 hr |
| Feb 7, 5:20 PM EST | Areal Flood Warning | IND | Brown, Clay, Daviess, Greene, Johnson, Knox and 6 more | 36 hr |
| Feb 7, 5:35 PM EST | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Feb 7, 5:35 PM EST | River Flood Warning | IND | Hendricks, Morgan | 15 hr |
| Feb 7, 6:11 PM EST | River Flood Warning | IND | Marion | 14 hr |
Nearby
Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.